MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) patient sample result obtained on a dimension exl with lm integrated chemistry system.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer and the data from the instrument.No reagent or instrument issues were identified.The customer observed a consumable empty message for std a (quiklyte standard a).The customer replaced the std a and observed erroneously depressed results.The customer reran the quality control (qc) which recovered low out of the laboratory range.The customer then primed std a at least 10x and reran the qc which recovered within range.Sos reviewed the instrument data files and found low flow for std a fluid.This suggests a flow issue in the std a tubing, possibly due to bubbles, debris, buildup or wear.The depressed sodium (na+) result is consistent with this issue, which was resolved by priming std a during routine troubleshooting.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens an erroneously depressed sodium (na+) result obtained on one (1) patient sample on a dimension exl with lm integrated chemistry system.The erroneously depressed result was reported to the physician and not questioned.The same sample was reprocessed on an alternate dimension exl with lm integrated chemistry system.A higher result was obtained, considered correct and not reported.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na+) result.

Brand Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR NA+ / K+ / CL-
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key25034357
Report Number2517506-2026-00078
Device Sequence Number9039932
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5LD822(17)260516
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5LD822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale